RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 1, Pages 49–53 (Mi tmf3965)  

This article is cited in 1 scientific paper (total in 1 paper)

Supergauge symmetry and the scale dimension of fields

Dao Vong Dyc


Abstract: On the basis of supergauge symmetry and scale invariance the relations for two-point and three-point correlation functions and the expressions for the scale dimension of fields in terms of the coupling constants are obtained.

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:1, 659–662

Received: 12.09.1974

Citation: Dao Vong Dyc, “Supergauge symmetry and the scale dimension of fields”, TMF, 24:1 (1975), 49–53; Theoret. and Math. Phys., 24:1 (1975), 659–662

Citation in format AMSBIB
\Bibitem{Dao75}
\by Dao Vong Dyc
\paper Supergauge symmetry and the scale dimension of fields
\jour TMF
\yr 1975
\vol 24
\issue 1
\pages 49--53
\mathnet{http://mi.mathnet.ru/tmf3965}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 1
\pages 659--662
\crossref{https://doi.org/10.1007/BF01036625}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3965
  • http://mi.mathnet.ru/eng/tmf/v24/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Ivanov, A. S. Sorin, “Structure of representations of the conformal supergroup in the $OSp(1,4)$ basis”, Theoret. and Math. Phys., 45:1 (1980), 862–873  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:154
    Full text:65
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019